# SDR 2006F00037

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N131JL
- Make and model: Bnorm BN2A
- Aircraft serial: 225
- Engine: Lyc O540E4C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 67542
- Condition: Worn
- Location: Magneto
- Part time: 791 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SCHEDULED INSPECTION FOUND VERY SMALL METAL PARTICLES IN OIL FILTER, NONE FOUND IN FINGER SCREEN.  REMOVED ENGINE AND SEND FOR INSPECTION AND REPAIR.  AFTER COMPLETION OF ENGINE TEAR DOWN EVERYTHING WAS WITHIN SPECS BUT THE LT MAGNETO DRIVE GEAR BEARING WORN.   THE ENGINE DID NOT NEED TO BE TORN APART, BECAUSE THOSE BEARINGS CAN BE REPLACED IN THE FIELD.  RECOMMENDATION: CHANGE BEARINGS P/N 67542 EVERY 500 HRS OR WHENEVER THEY FEEL ROUGH.
